The Open UniversitySkip to content
 

Modular decomposition and the reconstruction conjecture

Brignall, Robert; Georgiou, Nicholas and Waters, Robert J. (2012). Modular decomposition and the reconstruction conjecture. Journal of Combinatorics, 3(1) pp. 123–134.

Full text available as:
[img]
Preview
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (112Kb) | Preview
URL: http://www.intlpress.com/JOC/p/2012/JOC-3-1-a6-Bri...
Google Scholar: Look up in Google Scholar

Abstract

We prove that a large family of graphs which are decomposable with respect to the modular decomposition can be reconstructed from their collection of vertex-deleted subgraphs.

Item Type: Journal Article
Copyright Holders: 2012 International Press
ISSN: 2156-3527
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 34454
Depositing User: Robert Brignall
Date Deposited: 02 Oct 2012 08:14
Last Modified: 25 Feb 2016 00:30
URI: http://oro.open.ac.uk/id/eprint/34454
Share this page:

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk